# SDR IPXA09657516

- Difficulty date: September 20, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 114T410349
- Part serial: 000696
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 3 SLAT LOWER CLOSURE PANEL THE EXISTING REPAIR PATCH DELAMINATED.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5H FIG 15 REV 45.
